September 4, 2010

Estradiol (Estrace) Side Effects?

                            
         
    I start these little tiny pills on Monday--2 mg 3x/day. I have to tell you that I have taken progesterone before (orally & suppositories), but I have never taken estrogen supplements. My levels have always been just fine, but for an FET, taking these tiny tablets are part of the protocol.

    When I picked them up today from the drug store, the pharmacist shared with me several side effects I "might" experience.  I read the paperwork that was attached to the meds when I got home and saw even more possibilities. What should I expect? What have you experienced?

**I kind of like the fact that the pills have an "E5" on them since we adopted 5Es!

8 comments:

  1. Personally, I had no side effects at all from them. Hopefully it will be the same for you! And how cute about the 5E, E5!!

    ReplyDelete
  2. I haven't had any side effects from the Estrace. (The NEDC requires brand name so we've gotten to shell out lots of $$ for those little darlin's!) I had a couple of hot flashes last cycle when I was taking it along w/ the Lupron but I haven't had any so far this cycle! Don't read the pharmacy info!! =) (I work in a pharmacy- if you knew all the possible side effects of all the drugs, you'd never take anything!)

    ReplyDelete
  3. I actually asked my nurse if I could use the generic instead but she said Dr. Keenan preferred the brand for some reason. It should work exactly the same.

    ReplyDelete
  4. Acne like a teenager. Seriously. I needed to buy Oxy Pads.
    For me, Lupron=big fat sausage fingers and everything else.
    Estrace= Pimples
    Best of luck! It'll all be worth it!

    ReplyDelete
  5. Be sure that you don't have an empty stomach. I didn't eat dinner or breakfast once during my mock cycle in March and vomited the medicine. You don't necessarily need to eat something every time you take it - Just don't skip meals (especially 2 meals)! :)

    ReplyDelete
  6. bjean36 well I will be 40 real soonSeptember 4, 2010 at 8:38 PM

    Shannon can I ask you about the cost of doing all of this? I have contacted you on b zone about this. I was wandering if you could give me a ballpark figure? How successful is this? Do you need a homestudy too? Thanks.Let me know if you feel comfortable posting all this info.I will return tom p.m.THanks.

    ReplyDelete
  7. I've had 3 FETs and never had any problems with Estrace.

    ReplyDelete
  8. Hey... I remembered a side effect from the Estrace (now that I'm taking it 3 times a day) but to keep this family friendly I won't put it on here! =) I can email you about it if you want...

    ReplyDelete

We love to hear from you! Please leave us a comment or ask a question.

 
Design by © Small Bird Studios